MathSciNet Relay Station
MathSciNet bibliographic data
MR2448710 (2009h:11170) 11R09 (11C08 11Y16)
Dubickas, Artūras; Jankauskas, Jonas On Newman polynomials which divide no Littlewood polynomial. Math. Comp. 78 (2009), no. 265, 327–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement